new to all this

Hi guys, been poorly for years, had various diagnoses! Had to ask for lupus blood test myself. My consultant doesn't seem interested at all. Was prescribed hydroxychloroquine but had to stop after a couple of weeks. I've jumped on here in response to 'post' by AnnieKhan. I developed incredible sore and itchy angry rash all over my body along with fever, dizziness and god knows what else and was advised by rheumy nurse to stop taking them immediately. I supppose it's important to know if it's your body just getting used to the meds or a true allergic reaction. I stopped taking them over a month ago and despite numerous attempts to get an earlier apt with my consultant to discuss and look at other options I have been unable to do so! When I first saw him in July he thought perhaps I had fibromyalgia as well as/instead of lupus??? so I still don't have a firm diagnosis. All I know is that I have been off work for almost 12 months and now am having to leave my job! Anyway, every day I remind myself that I am lucky really cos there are lotsa people who are in a much worse position than me. I just find the whole system/process etc very frustrating. Don't seem to be any clearer or further forward that I was this time last year!

It's lovely that you have a supportive partner Annie. I got one of those too. He's great and really tries hard to look after me in his own kinda style.

So pleased to have this 'forum'.

1 Reply

oldestnewest
  • Oh Hun just read this now. I read the second post first.

    I feel for you. I have that annoying itchy rash and it's so irritating its little red spots. The rheumy nurse also told me to immediately stop the hydroxy she was meant to get back in touch with what next but now she is gonna call on Monday but what now? Is the question!

    I went to see the doc and he said he thinks its a reaction to the medication rather than a lupus symptom.

    I hope someone can help you here they are lovely people xxx

You may also like...